Sofic equivalence relations

Elek, Gábor and Lippner, Gábor (2010) Sofic equivalence relations. Journal of Functional Analysis, 258 (5). pp. 1692-1708. ISSN 0022-1236

Full text not available from this repository.

Abstract

We introduce the notion of sofic measurable equivalence relations. Using them we prove that Connes' Embedding Conjecture as well as the Measurable Determinant Conjecture of Lück, Sauer and Wegner hold for treeable equivalence relations.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Functional Analysis
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2603
Subjects:
ID Code:
65155
Deposited By:
Deposited On:
14 Jun 2013 14:23
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 12:12